# SDR 2002UALA00448

- Difficulty date: March 14, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N929UA
- Make and model: Boeing 737522
- Aircraft serial: 26652
- Aircraft time: 28,744 hours, 21,661 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Buckled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT BODY FRAME IS BUCKLED AND MISDRILLED AT STATION 482B RBL 2 TO LBL 2.  MAJOR REPAIR ACCOMPLISHED.  MANUFACTURED AND INSTALLED REPAIR DOUBLER.
